A note on static manifolds and almost Ricci solitons
Commun. Korean Math. Soc. 2022 Vol. 37, No. 2, 631-634
https://doi.org/10.4134/CKMS.c210171
Published online April 12, 2022
Printed April 30, 2022
Reihaneh Ahmadzadeh, Hajar Ghahremani-Gol
Shahed University; Shahed University
Abstract : In this short paper, we investigate the existence of non-trivial almost Ricci solitones on static manifolds. As a result we show any compact nontrivial static manifold is isometric to a Euclidean sphere.
Keywords : Almost Ricci solitons, constant scalar curvature, static manifolds
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd